# SDR SIMA20180726004

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 40,925 hours, 37,170 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Transducer
- Part number: APS51500
- Part serial: 832010317
- Condition: Failed
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVR STL E2 A/I ICE FAIL IN ICING CONDITIONS / EMER DECL. DEFERRED E2 A/I VLV M PROCEDURES C/W. FOUND CMC MSG E2 A/ICE VALVE FAIL, E2 A/ICE LOW PRESS, AND A/ICE OVERPRESS REMOVED AND REPLACED RT A/ICE VALVE IAW AMM 30-21-01 AND REMOVED AND REPLACED TRANSDUCER IAW AMM 30-21-06 OPC GOOD NO DEFECTS NOTED AT THIS TIME MEL RESTORED END. ENGINE ANTICE/VALVE P/N C146009-4 S/N 1397.
